DOI 10.4321/s0365-66912007001100010
[Vigabatrin toxic retinopathy].
Аннотация
CASE REPORT: We report a case of a 63-year-old patient with epilepsy treated with vigabatrin, who was seen because of diminished visual acuity. Examination showed a toxic retinopathy with optic nerve pallor and severely constricted visual fields. One year after cessation of the vigabatrin, no change in the perimetric constriction had occurred.
DISCUSSION: Ophthalmologists and neurologists need to be aware of the possibility of retinal toxicity due to the use of vigabatrin. It is still unclear as to which ophthalmologic assessment is of the most diagnostic value; however visual field examination covering the peripheral 60 degrees and optical coherence tomography could be most useful for the screening of patients using this agent.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.